Cushing’s Syndrome on Prozac–A Nurse’s Story

” (I) thought it was saving my life, while all the time it was insidiously and slowly killing me.”

 

I started having bad reactions in Oct. ’96. I found Prozac to be causing joint and muscle pain itself. I also became concerned that I was developing signs of Cushing’s Syndrome. I was very pro-Prozac until last October and wouldn’t have listened to anything said against it until I got problems (thought it was saving my life, while all the time it was insidiously and slowly killing me!) When I first heard about your book (Prozac: Panacea or Pandora?) on the Internet I was interested but quite skeptical. However, since reading it and having suffered so many problems with Prozac, I have come to the conclusion that the book is brilliant, and a life-line as far as I am concerned. I tried to fault the research and reasoning, but could not and still can’t. I would like to extend my thanks to you for your heroic stance on this enormously important issue. I have tremendous respect and admiration for your hard work, determination and courage in pursuing this subject so vigorously, against so much powerful opposition for the benefit of people like me. Your integrity puts many, if not most doctors and psychiatrists to shame. It is reassuring to find that there are a few people in the world who are prepared to fight for the truth for the benefit of mankind.

A.S., A British Nurse

 

9/1/1997

Years 2000 and Prior

This is Survivor Story number 37.
Total number of stories in current database is 96

 2,126 total views